Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Stomach fullness, hard to breathe. Taking Z pack for bronchitis. Have non-HIV LIP

My stomach feels full right under my breast bone all the time and it makes it hard to breathe.... I have non- HIV LIP, and have been on a zpack and steriod treatment the last week for bronchitis .... but all and all I usually take no medicine other than b-complex, iron, and metformin. I am a 32 year old female should i be concerned?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, Thanks for query.
It seems that your problem might be due to steroid you are taking.
Take this medicine with Omiprazole or Ranitin tablet.
After consulting your doctor reduce the dose of steroid gradually.
Take milk,butter,buttermilk etc.
Ok and bye.
Answered: Sun, 2 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor